|ISSN 1683-3414 (Print) • ISSN 1814-0807 (Online)|
Address: Vatutina st. 53, Vladikavkaz,
Submission of all materials is carried out only electronically through Online Submission System in personal account.
A non-classical formula for integration by parts related to goursat problem for a pseudoparabolic equation
Mamedov I. G.
Vladikavkaz Mathematical Journal 2011. Vol. 13. Issue 4.
A formula for integration by parts of non-classical type is derived and an application to Goursat problem for the pseudoparabolic equation with non-smooth coefficients and with dominated derivatives of fourth order is find.
Keywords: Goursat problem, differential equations with non-smooth coefficients, generalized Riemann function, integral representation of solution.
Language: Russian Download the full text
← Contents of issue
|© 1999-2023 ёжный математический институт|